RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 154, Number 6, Pages 1273–1275 (Mi dan29205)  

MATHEMATICS

On the solutions of linear equations of infinite order in generalized derivatives

V. I. Protasov

Rostov Military Institute

Full text: PDF file (288 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 01.07.1963

Citation: V. I. Protasov, “On the solutions of linear equations of infinite order in generalized derivatives”, Dokl. Akad. Nauk SSSR, 154:6 (1964), 1273–1275

Citation in format AMSBIB
\Bibitem{Pro64}
\by V.~I.~Protasov
\paper On the solutions of linear equations of infinite order in generalized derivatives
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 154
\issue 6
\pages 1273--1275
\mathnet{http://mi.mathnet.ru/dan29205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0164105}
\zmath{https://zbmath.org/?q=an:0134.06901}


Linking options:
  • http://mi.mathnet.ru/eng/dan29205
  • http://mi.mathnet.ru/eng/dan/v154/i6/p1273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020